On a bivariate kind of $q$-Euler and $q$-Genocchi polynomials

  • M. Masjed-Jamei Dep. Math., K. N. Toosi Univ. Technology, Tehran, Iran
  • M. R. Beyki Dep. Math., K. N. Toosi Univ. Technology, Tehran, Iran
Keywords: Euler and Genocchi polynomials and numbers, Appell polynomial set, generating functions


UDC 512.7
Two bivariate kinds of $q$-Euler and $q$-Genocchi polynomials are introduced and their basic properties are stated and proved.



L. Carlitz, $q$q-Bernoulli and Eulerian numbers, Trans. Amer. Math. Soc., 76, 332 – 350 (1954), https://doi.org/10.2307/1990772 DOI: https://doi.org/10.2307/1990772

U. Duran, M. Acikgoz, A. Esi, S. Araci, Some new symmetric identities involving $q$-Genocchi polynomials under $S_4$, J. Math. Anal., 6, 22 – 31 (2015).

T. Ernst, A comprehensive treatment of q-calculus, Birkhauser/Springer Basel AG, Basel (2012), https://doi.org/10.1007/978-3-0348-0431-8 DOI: https://doi.org/10.1007/978-3-0348-0431-8

V. Kac, P. Cheung, Quantum calculus, Universitext. Springer-Verlag, New York (2001), https://doi.org/10.1007/978-1-4613-0071-7 DOI: https://doi.org/10.1007/978-1-4613-0071-7

D. S. Kim, T. Kim, Some identities of q-Euler polynomials arising from q-umbral calculus>, J. Inequal. and Appl., 2014, № 1 (2014), 12 p, https://doi.org/10.1186/1029-242X-2014-1 DOI: https://doi.org/10.1186/1029-242X-2014-1

T. Kim, q-Extension of the Euler formula and trigonometric functions, Russ. J. Math. Phys., 14, 275 – 278 (2007), https://doi.org/10.1134/S1061920807030041 DOI: https://doi.org/10.1134/S1061920807030041

M. Masjed-Jamei, W. Koepf, Symbolic computation of some power-trigonometric series, J. Symbolic Comput., 80, 273 – 284 (2017), https://doi.org/10.1016/j.jsc.2016.03.004 DOI: https://doi.org/10.1016/j.jsc.2016.03.004

M. Masjed-Jamei, M. R. Beyki, W. Koepf, A new type of Euler polynomials and numbers, Mediterr. J. Math., 15, Article 138 (2018), https://doi.org/10.1007/s00009-018-1181-1 DOI: https://doi.org/10.1007/s00009-018-1181-1

M. Schork, Wards ’calculus of sequences’ $q$-calculus and the limit $ q to-1 $, Adv. Stud. Contemp. Math., 13, 131 – 141 (2006).

J. Shareshian, M. L. Wachs, $q$-Eulerian polynomials: excedance number and major index, Electron. Res. Announc. Amer. Math. Soc., 13, 33 – 45 (2007), https://doi.org/10.1090/S1079-6762-07-00172-2 DOI: https://doi.org/10.1090/S1079-6762-07-00172-2

A. Sharma, A. Chak, The basic analogue of a class of polynomials, Riv. Math. Univ. Parma, 5, 325 – 337 (1954).

Y. Simsek, Generating functions for generalized Stirling type numbers, array type polynomials, Eulerian type polynomials and their applications, Fixed Point Theory and Appl., 2013, № 87 (2013), https://doi.org/10.1186/1687-1812-2013-87. DOI: https://doi.org/10.1186/1687-1812-2013-87

How to Cite
Masjed-Jamei, M., and M. R. Beyki. “On a Bivariate Kind of $q$-Euler and $q$-Genocchi Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 1, Jan. 2021, pp. 77 -88, doi:10.37863/umzh.v73i1.6039.
Research articles